Alert archive / Indiana / Tornado Warnings in 2019

Tornado Warning 14, NWS Indianapolis, IN

April 25, 2019Decatur County, Rush County, Indiana

NWS Indianapolis, IN issued this tornado warning at Apr 25, 2019, 8:10 PM EDT for Decatur County, Rush County, Indiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2019, 8:10 PM EDT (00:10 UTC)
Expired
Apr 25, 2019, 8:30 PM EDT
In force
20 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Decatur County, IN, Rush County, IN

The radar

The Indianapolis radar (KIND), 88 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

349 
WFUS53 KIND 260010
TORIND
INC031-139-260030-
/O.NEW.KIND.TO.W.0014.190426T0010Z-190426T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
810 PM EDT THU APR 25 2019

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Southeastern Rush County in central Indiana...
  Northeastern Decatur County in central Indiana...

* Until 830 PM EDT.
    
* At 810 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Greensburg, or 9 miles west of Batesville, moving
  northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lake Santee and Clarksburg around 825 PM EDT.
  New Salem around 830 PM EDT.

This includes Interstate 74 between mile markers 134 and 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

&&

LAT...LON 3926 8532 3932 8551 3956 8538 3953 8530
      3927 8530
TIME...MOT...LOC 0010Z 208DEG 32KT 3931 8539 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD/MK
2 follow-up statements
991 
WWUS53 KIND 260019
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
819 PM EDT THU APR 25 2019

INC031-139-260030-
/O.CON.KIND.TO.W.0014.000000T0000Z-190426T0030Z/
Rush IN-Decatur IN-
819 PM EDT THU APR 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN RUSH AND NORTHEASTERN DECATUR COUNTIES...
    
At 818 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lake Santee, or 9 miles northwest of Batesville,
moving north at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation. At 756 PM, some damage was 
         reported from the Millhousen area.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Clarksburg around 825 PM EDT.
  New Salem around 830 PM EDT.

This includes Interstate 74 near mile marker 135, and between mile
markers 142 and 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3930 8530 3936 8547 3956 8538 3953 8530
TIME...MOT...LOC 0018Z 199DEG 29KT 3937 8536 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

MRD/MK
617 
WWUS53 KIND 260031
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
831 PM EDT THU APR 25 2019

INC031-139-260041-
/O.EXP.KIND.TO.W.0014.000000T0000Z-190426T0030Z/
Rush IN-Decatur IN-
831 PM EDT THU APR 25 2019

...THE TORNADO WARNING FOR SOUTHEASTERN RUSH AND NORTHEASTERN DECATUR
COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.

LAT...LON 3930 8530 3936 8547 3956 8538 3953 8530
TIME...MOT...LOC 0031Z 207DEG 32KT 3946 8530 

$$

MK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:52 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 25, 6:52 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
652 PM EDT Thu Apr 25 2019

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 329 PM EDT Thu Apr 25 2019

A surface front currently located across southern Indiana will
slowly lift to the northeast before exiting the region by
tomorrow. An upper level low pressure system will bring chances
for rain and a few thunderstorms this weekend with additional
threats for rain and thunderstorms mid-week next week.

&&

.NEAR TERM /Tonight/...

Issued at 329 PM EDT Thu Apr 25 2019

Primary focus for the period will be tracking rain and a few
thunderstorms as they move through the state. A warm front is
currently positioned across the southern portions of the state and
is expected to slowly lift to the north before exiting the region
later tonight as the upper level low pressure system moves out.
The heavy rain that has been ongoing for much of the day will end
after midnight with lighter rain showers continuing through the
rest of the night. Rainfall amounts of one to locally two inches
is expected between the day today and tomorrow morning which may
lead to localized flooding in low lying areas and flooding along
smaller creeks and streams that have been falling. A flood watch
is not anticipated to be needed with the rain falling over a
fairly long enough period of time and long periods of heavy rain
not expected. A weak upper level wave will move through on the
backside of the stronger low pressure system late tonight and will
bring light rain to the area during the morning commute.

Low temperatures tonight will fall to the upper 40s and lower 50s
tonight.

&&

.SHORT TERM /Friday through Sunday/...

Issued at 329 PM EDT Thu Apr 25 2019

Primary focus for the period will be the threat for gusty winds
Friday afternoon and for the next chances for rain and
thunderstorms this weekend. The low pressure system that is
expected to bring rain to central Indiana tonight will move out
during the morning hours with light rain expected through the
morning commute. Gusty winds are expected during the day Friday,
but the severity will be partially dependent on how quickly skies
clear and how efficient winds mix down. Current thoughts are the
best chance for winds in excess of 30-35 mph will be from late
morning through the afternoon when the strongest pressure
gradients and mixing is expected. Occasional wind gusts of 40 mph
are possible, but not frequent enough to warrant a Wind Advisory
at this time.

Quiet weather is expected otherwise from late Friday
through Saturday before an upper level low pressure system moves
through late Saturday night bringing additional chances for
showers and thunderstorms to the area. Currently, best chances for
heavier precipitation looks to be in the northern counties with
another chance for gusty winds possible as the system moves
through the state. Dry and quiet weather is expected for Sunday
with skies clearing during the course of the day.

High temperatures will generally be in the upper 50s to lower 60s
with lows in the low to mid 40s.

&&

.LONG TERM /Sunday Night through Thursday/...
Issued at 326 PM EDT Thu Apr 25 2019

Split flow regime aloft early next week will transition to broad
upper ridging over the eastern part of the country by the end of
the period. At the surface...a frontal boundary will settle across
the Ohio Valley and oscillate over the region all week. This will
result in a generally unsettled pattern for much of next week with
periodic threats for showers and storms. The only potential period
with more widespread rain and storms likely late Tuesday into
Wednesday as a stronger surface wave traverses the boundary.

After a cool start Monday and Tuesday with highs in the
60s...temperatures should shift towards the mid and upper 70s for
Wednesday and Thursday as the boundary shifts to the north. While
confidence is high in the boundary being in the area and an
overall extended threat for scattered showers and storms...the
confidence is much lower in the details at this time.

&&

.AVIATION /Discussion for 260000Z TAF Issuance/...
Issued at 652 PM EDT Thu Apr 25 2019

Look for mostly MVFR and worse conditions in showers through all of
much of the night per radar trends, High Resolution Rapid Refresh,
GFSA LAMP and SREF. Then, conditions will become mostly VFR after
11z-13z as the shower threat ends.

Winds will become northwest and increase to 15 knots with gusts to
around 25 knots after 06z-06z as surface low pressure intensifies as
it moves over Lake Erie and Lake Ontario.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...White
NEAR TERM...White
SHORT TERM...White
LONG TERM....Ryan
AVIATION...MK
Hazardous weather outlook, Apr 25, 4:30 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
430 PM EDT Thu Apr 25 2019

INZ021-028>031-035>049-051>057-060>065-067>072-262030-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
430 PM EDT Thu Apr 25 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorms are possible, along with heavy rain.

Hazards: Lightning, heavy rain, localized flooding.

Timing: Thunderstorms through this evening. Best chances for heavy
rain and localized flooding will be before midnight.

Discussion: A low pressure system will bring showers and some
thunderstorms to the area during the early overnight hours tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: Thunderstorms are possible over most of the area Monday
through Wednesday. Severe storms are not expected at this time. Winds
may gust to near 40 mph at times on Friday and as high as 35 mph late
Saturday night and early Sunday.

Discussion: A series of systems will bring periodic rain chances and
the potential for some thunderstorms and gusty winds at times into
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Apr 25, 5:13 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
513 PM EDT THU APR 25 2019

INZ067-068-252130-
Daviess IN-Knox IN-
513 PM EDT THU APR 25 2019

...SPECIAL WEATHER STATEMENT...

At 512 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Petersburg, moving northeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm. This
storm is also exhibiting some weak rotation in the low and mid
levels.

Locations impacted include...
Washington, Monroe City and Wheatland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3853 8738 3854 8738 3854 8739 3858 8747
      3874 8735 3866 8714 3853 8734 3854 8735
      3854 8737 3853 8736 3852 8736
TIME...MOT...LOC 2112Z 213DEG 20KT 3858 8739

MRD/MK
Special weather statement, Apr 25, 5:25 PM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
525 PM EDT THU APR 25 2019

INZ060-067-068-252200-
Daviess IN-Knox IN-Sullivan IN-
525 PM EDT THU APR 25 2019

...SPECIAL WEATHER STATEMENT...

At 524 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Vincennes, moving northeast at 30 mph.

Winds in excess of 30 mph will be possible with this storm. This
storm is also exhibiting some weak rotation in the low and mid
levels.

Locations impacted include...
Bicknell, Bruceville, Plainville, Sandborn, Edwardsport and
Freelandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3898 8735 3892 8724 3891 8724 3891 8722
      3882 8706 3867 8730 3876 8749
TIME...MOT...LOC 2124Z 222DEG 24KT 3875 8736

MRD/MK
Special weather statement, Apr 25, 7:07 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
707 PM EDT THU APR 25 2019

INZ064-065-072-252345-
Decatur IN-Bartholomew IN-Jennings IN-
707 PM EDT THU APR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR DECATUR...SOUTHEASTERN
BARTHOLOMEW AND JENNINGS COUNTIES UNTIL 745 PM EDT...

At 706 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of North Vernon to 7 miles
south of Vernon to near Madison. Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms. This
storm is also exhibiting some weak rotation in the mid levels.

Locations impacted include...
Greensburg, North Vernon, Vernon, Westport, Millhousen, Hayden,
Letts, Paris Crossing, Butlerville, Grammer, Nebraska, Country Squire
Lakes, Sandusky and Newpoint.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3920 8544 3891 8545 3891 8554 3888 8554
      3888 8557 3885 8557 3885 8561 3882 8561
      3882 8563 3883 8565 3882 8570 3891 8580
      3907 8580 3907 8582 3910 8582 3945 8547
      3945 8545 3927 8530
TIME...MOT...LOC 2306Z 214DEG 29KT 3912 8573 3887 8560 3872 8549

MRD/MK
Special weather statement, Apr 25, 7:12 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
712 PM EDT THU APR 25 2019

INZ053-061-062-252345-
Owen IN-Greene IN-Monroe IN-
712 PM EDT THU APR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONROE...SOUTHEASTERN
OWEN AND NORTHEASTERN GREENE COUNTIES UNTIL 745 PM EDT...

At 711 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Bloomfield, or 13 miles southwest of Bloomington,
moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm. This
storm is also exhibiting some rotation.

Locations impacted include...
Bloomington, Ellettsville, Stinesville, Indiana University, Solsberry
and Whitehall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3918 8687 3934 8665 3926 8650 3912 8641
      3900 8676
TIME...MOT...LOC 2311Z 240DEG 22KT 3908 8674

MRD/MK
Special weather statement, Apr 25, 7:14 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
714 PM EDT THU APR 25 2019

INZ062-063-070-071-252345-
Brown IN-Lawrence IN-Jackson IN-Monroe IN-
714 PM EDT THU APR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...
SOUTHWESTERN BROWN...EASTERN LAWRENCE AND NORTHWESTERN JACKSON
COUNTIES UNTIL 745 PM EDT...

At 714 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm. This
storm is also exhibiting some rotation.

Locations impacted include...
Bedford, Mitchell, Oolitic, Heltonville, Norman, Tunnelton, Freetown,
Bartlettsville, Avoca, Pleasant View, Spring Mill State Park,
Elkinsville, Kurtz, Charles Deam Wilderness and Story.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3870 8648 3896 8657 3915 8626 3891 8601
TIME...MOT...LOC 2314Z 231DEG 22KT 3890 8644

MRD/MK
Special weather statement, Apr 25, 7:49 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
749 PM EDT THU APR 25 2019

INZ065-072-260015-
Decatur IN-Jennings IN-
749 PM EDT THU APR 25 2019

...SPECIAL WEATHER STATEMENT...

At 747 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Osgood, or 18 miles southwest of Batesville, moving
northeast at 35 mph.

Winds in excess of 30 mph will be possible with this storm. This
storm has been exhibiting some rotation in the low levels.

Locations impacted include...
Greensburg, Westport, Millhousen, Newpoint and Letts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3920 8544 3907 8544 3914 8561 3945 8546
      3939 8529 3927 8530
TIME...MOT...LOC 2347Z 206DEG 32KT 3913 8549

MRD/MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:40 PM EDTRiver Flood WarningINDDelaware, Randolph56 hr
Apr 25, 8:40 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren17 days
Apr 25, 8:41 PM EDTSpecial Weather StatementINDHancock, Rush, Shelby49 min
Apr 25, 9:01 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby44 min
Apr 25, 9:06 PM EDTTornado WarningINDRandolph24 min
Apr 25, 9:10 PM EDTTornado WarningINDHenry, Rush35 min
Apr 25, 9:41 PM EDTAreal Flood AdvisoryINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more18 hr
Apr 25, 9:51 PM EDTAreal Flood AdvisoryINDBrown, Clay, Daviess, Greene, Hendricks, Johnson and 8 more12 hr
Apr 25, 9:54 PM EDTRiver Flood WarningINDHamilton, Madison62 hr
Apr 25, 9:54 PM EDTRiver Flood WarningINDHamilton, Marion71 hr
Apr 25, 9:54 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDGreene, Monroe, Owen21 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren17 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo13 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDTippecanoe71 hr
Apr 25, 9:56 PM EDTSpecial Weather StatementINDRandolph34 min
Apr 26, 2:13 AM EDTRiver Flood WarningINDMarion18 hr
Apr 26, 2:13 AM EDTRiver Flood WarningINDJohnson31 hr
Apr 26, 2:13 AM EDTRiver Flood WarningINDDelaware, Madison36 hr
Apr 26, 8:16 AM EDTRiver Flood WarningINDHenry, Rush, Shelby16 hr
Apr 26, 8:16 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby54 hr
Apr 26, 8:16 AM EDTRiver Flood WarningINDHoward14 hr
Apr 26, 11:07 AM EDTRiver Flood WarningINDHancock17 hr
Apr 26, 11:07 AM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion27 hr
Apr 26, 2:26 PM EDTRiver Flood WarningINDJohnson42 hr

Nearby

Tornado Warnings in Indiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.